# SDR AALA202110198904

- Difficulty date: October 16, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 68,613 hours, 30,827 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: LOW SPEED REJECTED TAKEOFF DUE TO INABILITY TO STEER TO CENTERLINE. AIRCRAFT WAS VEERING TO RIGHT. MAINTENANCE TROUBLESHOT PER TSM 32-51-00-810-823-A. PREFORMED FUNCTION TEST OF NOSE WHEEL STEERING PER AMM 32-51-00. TAXI CHECK GOOD. NO DEFECTS NOTED TO NOSE LANDING GEAR OR TIRES. NO HISTORY NOTED. AIRCRAFT OK FOR RETURN TO SERVICE.
